MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU1350526
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2023).Device pending return.
 
Event or Problem Description
It was reported during a procedure, the stent allegedly dismounted from the balloon.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot.However, a device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the lifestream device was returned.The stent was returned lodged within the sleeve.The sleeve was partially removed from the device.The distal taper of the sleeve was slightly deformed.The lifestream balloon had not been inflated.The pleats, folds and stent crimp indentations were present.The result of the investigation is confirmed for the reported stent dislodgement issue.The root cause for the reported dislodgement issue could not be determined based upon the available information received from the field communications and sample evaluation.Labeling review: the instructions for use for the lifestream product was reviewed and contains the following information relevant to the reported event: warnings: do not use if packaging/pouch is damaged.Attempts to retract the covered stent into the sheath/guiding catheter may result in dislodgement and embolization of the covered stent.Maintain guidewire placement across the lesion and withdraw the endovascular system only until the proximal end of the covered stent is aligned with the tip of the sheath/guiding catheter.Do not attempt to remove an unexpanded covered stent through the sheath/guiding catheter.Remove the sheath/guiding catheter and endovascular system as a single unit.Attempting to remove an unexpanded covered stent by pulling it back into the sheath/guiding catheter may result in stent dislodgement.Precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.This device has not been tested for use in overlapped conditions with stents or covered stents from other manufacturers.Crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.Store in a cool and dry place.Keep away from sunlight.Potential adverse events: covered stent dislodgement from balloon during tracking procedure.H10: d4 (expiry date: 09/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that preparation of an stent graft placement, the stent graft allegedly dismounted from the balloon.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported to date for this product and lot.However, a device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the lifestream device was returned.The stent was returned lodged within the sleeve.The sleeve was partially removed from the device.The distal taper of the sleeve was slightly deformed.The lifestream balloon had not been inflated.The pleats, folds and stent crimp indentations were present.The result of the investigation is confirmed for the reported stent dislodgement issue.The root cause for the reported dislodgement issue could not be determined based upon the available information received from the field communications and sample evaluation.Labeling review: the instructions for use for the lifestream product was reviewed and contains the following information relevant to the reported event: warnings: ¿ do not use if packaging/pouch is damaged.¿ attempts to retract the covered stent into the sheath/guiding catheter may result in dislodgement and embolization of the covered stent.Maintain guidewire placement across the lesion and withdraw the endovascular system only until the proximal end of the covered stent is aligned with the tip of the sheath/guiding catheter.Do not attempt to remove an unexpanded covered stent through the sheath/guiding catheter.Remove the sheath/guiding catheter and endovascular system as a single unit.Attempting to remove an unexpanded covered stent by pulling it back into the sheath/guiding catheter may result in stent dislodgement.Precautions: ¿ the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.¿ this device has not been tested for use in overlapped conditions with stents or covered stents from other manufacturers.¿ crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.¿ store in a cool and dry place.Keep away from sunlight.Potential adverse events: ¿ covered stent dislodgement from balloon during tracking procedure h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12632523
Report Number9616666-2021-00166
Device Sequence Number11605513
Product Code PRL
UDI-Device Identifier05391522080980
UDI-Public(01)05391522080980
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU1350526
Device Catalogue NumberLSMU1350526
Device Lot NumberCMEX0384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/19/2021
11/03/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date10/22/2021
11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown